# SDR ASOA201101502

- Difficulty date: August 8, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,213 hours, 23,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD PRESS BULKHEAD HAS SEVERAL CRACKS AT PARKING BRAKE CABLE CUTOUT.  OPS TEST OF THE PARKING BRAKE SYS DUE IAW AMM TASK 32-45-00-710-801.  PERFORMED OPS TEST OF THE PARKING BRAKE SYS IAW AMM 32-45-00-710-801. OPS TEST GOOD.  REPAIR REQ'D.  REPAIRED 202.75 BULKHEAD IAW REO 601R-53-11-563, REV A STEPS 1-10.  ECTC REQ'D. C/W EC/TC REO 601R-53-11-563 AND REO 601R-53-11-563, REV A AS WRITTEN.  RII FOUND TO BE SATISFACTORY C/W 5300083 08/12/11.
